# SDR SWIA202055904

- Difficulty date: December 2, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS661.00+16.00 TO FS661.00+32.00 STGR18R HAS TWO SPOTS OF CORROSION (MARKED)   (C-CHECK) RO 2/1/2021   REMOVED CORROSION AT 28 EACH AREAS ON STGR 18R FS661.00+16 - FS 661.00+32 REF CRJ 900 SRM 51-21-06-001-001-A01. EVALUATED BLENDS AND FOUND TO BE OUT OF LIMITS REF CRJ 900 53-31-03-101-004-A05.  STRINGER REPLACEMENT REQUIRED. REPLACMENT ACCOMPLISHED ON JOB 91516154 OP 184 CAMP 21922058
